Anyone dealing with erratic blood pressure?

Discussion in 'Fibromyalgia Main Forum' started by MsE, Aug 17, 2010.

  1. MsE

    MsE New Member

    Mine is fluctuating wildly the last month or so. EKG is normal. Heart sound normal.
    I am thinking this is just another CFS deal. Am I alone in this?
  2. Tizz

    Tizz New Member

    I've had hypertension since I was a skinny teenager - but in recent years sometimes it has measured LOW, other times it's high.

    Tizz
  3. MsE

    MsE New Member

    Is it severe enough to make you feel dizzy when it shoots up and extremely weak when it drops? Does it make your chest feel sort of weird?
  4. MsE

    MsE New Member

    I just googled dysautonomia. Sure sounds like what's going on with me. What do you do to keep it under control when you're having a bad seige? MsE
  5. Tizz

    Tizz New Member

    I often feel dizzy or woozy when I stand up, and as for feeling weak and tired... yes, but I'm not sure that's blood pressure...

    I'm just saying that my BP readings have been all over the place and I'm still taking the same meds.

    Tizz
  6. MsE

    MsE New Member

    Just got a call from the doc's office. All tests were normal. They'll have me wear a Holter Monitor for 24 hours sometime within the next couple of weeks, and then that's it. Meds stay the same unless the monitor shows something besides dysautonomia. I doubt that it will. Same old same old--just worse the last few weeks. This, too, shall pass. Thanks for writing. MsE
  7. amomwithsickkids

    amomwithsickkids New Member

    florinef is worth looking into. minimal/no side effects as opposed to other meds.

    For BP issues not related to POTS, check into magnesium and calcium supps. Both can reduce BP levels.
  8. MsE

    MsE New Member

    I wonder why my doctor hasn't mentioned this? I'll do some reading on dextroamphetamine. Thank you.
  9. MsE

    MsE New Member

    This is another medcation (florinef) the doctor never mentioned and I hadn't heard of. However, I do take magnesium and calcium supplements religiously. Thank you for your input.